Abstract and Applied Analysis

On a New Criterion for Meromorphic Starlike Functions

Lei Shi and Zhi-Gang Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The main purpose of this paper is to derive a new criterion for meromorphic starlike functions of order α.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 346162, 4 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Shi, Lei; Wang, Zhi-Gang. On a New Criterion for Meromorphic Starlike Functions. Abstr. Appl. Anal. 2014 (2014), Article ID 346162, 4 pages. doi:10.1155/2014/346162. https://projecteuclid.org/euclid.aaa/1412273255

Export citation


  • S. S. Miller, P. T. Mocanu, and G. Oros, “On a starlikeness condition for meromorphic functions,” Mathematica, vol. 41, no. 2, pp. 221–225, 1999.
  • A. Catas, “Some simple criteria of starlikeness for meromorphic functions,” Filomat, vol. 22, no. 2, pp. 109–113, 2008.
  • R. M. Ali and V. Ravichandran, “Classes of meromorphic $\alpha $-convex functions,” Taiwanese Journal of Mathematics, vol. 14, no. 4, pp. 1479–1490, 2010.
  • A. Catas, “A note on meromorphic $m$-valent starlike functions,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 601–607, 2010.
  • O. S. Kwon and N. E. Cho, “A class of nonlinear integral operators preserving double subordinations,” Abstract and Applied Analysis, vol. 2008, Article ID 792160, 10 pages, 2008.
  • K. I. Noor and F. Amber, “On certain classes of meromorphic functions associated with conic domains,” Abstract and Applied Analysis, vol. 2012, Article ID 801601, 13 pages, 2012.
  • M. Nunokawa and O. P. Ahuja, “On meromorphic starlike and convex functions,” Indian Journal of Pure and Applied Mathematics, vol. 32, no. 7, pp. 1027–1032, 2001.
  • M. Nunokawa, S. Owa, N. Uyanik, and H. Shiraishi, “Sufficient conditions for starlikeness of order $\alpha $ for meromorphic functions,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1245–1250, 2012.
  • H. Tang, G.-T. Deng, and S.-H. Li, “On a certain new subclass of meromorphic close-to-convex functions,” Journal of Inequalities and Applications, vol. 2013, article 164, pp. 1–6, 2013.
  • Z.-G. Wang, Z.-H. Liu, and R.-G. Xiang, “Some criteria for meromorphic multivalent starlike functions,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1107–1111, 2011.
  • Z.-G. Wang, Y. Sun, and N. Xu, “Some properties of certain meromorphic close-to-convex functions,” Applied Mathematics Letters, vol. 25, no. 3, pp. 454–460, 2012.
  • Z.-G. Wang, H. M. Srivastava, and S.-M. Yuan, “Some basic properties of certain subclasses of meromorphically starlike functions,” Journal of Inequalities and Applications, vol. 2014, article 29, pp. 1–13, 2014.
  • D. J. Hallenbeck and S. Ruscheweyh, “Subordination by convex functions,” Proceedings of the American Mathematical Society, vol. 52, pp. 191–195, 1975. \endinput